Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 75, NWS Albuquerque, NM

August 11, 2013Chaves County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 11, 2013, 3:45 AM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2013, 3:45 AM MDT (09:45 UTC)
Expired
Aug 11, 2013, 5:15 AM MDT
In force
90 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Chaves County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 105 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2208 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WGUS55 KABQ 110945
FFWABQ
NMC005-041-111115-
/O.NEW.KABQ.FF.W.0075.130811T0945Z-130811T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 AM MDT SUN AUG 11 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
  EAST CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 515 AM MDT

* AT 340 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS STRETCHING FROM ELKINS...TO     
  KENNA...TO MILNESAND AND LINGO. THE STORMS PRODUCING VERY HEAVY    
  RAIN WERE NEARLY STATIONARY. RADAR HAS INDICATED UP TO 3 INCHES OF 
  RAIN HAS FALLEN IN THE LAST HOUR NEAR AND SOUTH OF KENNA.  EARLIER 
  THIS MORNING...SEVERAL INCHES OF RAIN FELL AROUND LINGO.           
  ADDITIONAL STORMS MOVING INTO AREA MAY BRING UP TO 1 INCH OF       
  ADDITIONAL RAINFALL TO THE AREA...EXACERBATING THE FLOODING        
  THREAT. U.S. HIGHWAY 70...RAILROAD MOUNTAIN ROAD...AND STATE       
  HIGHWAY 114 WILL BE IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

&&

LAT...LON 3358 10306 3357 10407 3373 10408 3387 10390
      3387 10304 3372 10304

$$


34
2 follow-up statements
704 
WGUS75 KABQ 111054
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 AM MDT SUN AUG 11 2013

NMC005-041-111115-
/O.CON.KABQ.FF.W.0075.000000T0000Z-130811T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-CHAVES-
454 AM MDT SUN AUG 11 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM MDT FOR EAST
CENTRAL CHAVES AND SOUTHERN ROOSEVELT COUNTIES...

AT 452 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THESE STORMS WERE 
LOCATED NEAR MILNESAND...OR ABOUT 36 MILES SOUTH OF PORTALES...MOVING
EAST AT 5 MPH.

SEVERAL INCHES OF WATER CAN BE EXPECTED ON AREA ROADWAYS FROM 
MILNESAND TO LINGO...INCLUDING STATE HIGHWAY 114. U.S. HIGHWAY 70 
AND RAILROAD MOUNTAIN ROAD NEAR KENNA MAY ALSO BE IMPACTED FROM 
EARLIER RAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.

&&

LAT...LON 3358 10306 3357 10407 3373 10408 3387 10390
      3387 10304 3372 10304

$$


34
439 
WGUS75 KABQ 111115
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 AM MDT SUN AUG 11 2013

NMC005-041-111124-
/O.EXP.KABQ.FF.W.0075.000000T0000Z-130811T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-CHAVES-
515 AM MDT SUN AUG 11 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 515 AM MDT FOR EAST CENTRAL
CHAVES AND SOUTHERN ROOSEVELT COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
DECREASING IN INTENSITY ACROSS NORTHEAST CHAVES AND SOUTHERN 
ROOSEVELT COUNTIES. THEREFORE...SOME MINOR FLOODING MAY 
CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE 
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3358 10306 3357 10407 3373 10408 3387 10390
      3387 10304 3372 10304

$$


34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 3:30 AM MDT, 15 minutes earlier.

Area forecast discussion, Aug 11, 3:30 AM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MDT SUN AUG 11 2013

.DISCUSSION...
LARGE AREA OF RAIN COVERING MUCH OF THE SOUTH CENTRAL WITH SHOWERS
AND STORMS MORE ACTIVE SOUTHEAST/EAST CENTRAL...AND SOME OF THESE
ARE HEAVY RAINERS. THE ENTIRE MESS IS MOVING NORTHEAST ATTM.
FORECAST SURFACE PATTERN FOR THE CWA LACKING THE LOW LEVEL EASTERLY
FLOW OF FRIDAY AND SATURDAY. WINDS AND THEREFORE CONVECTION MAY MOVE
A BIT FASTER TODAY WITH SOME INDICATION THERE/S AN UPPER
PERTURBATION OR TWO TO PASS THROUGH THE CENTRAL PORTION OF THE
STATE...AND TPW IMAGERY SHOWS AN INCH OR MORE OVER MOST OF THE
SOUTHEAST THREE QUARTERS OF THE STATE...ALTHOUGH WATER VAPOR IMAGERY
SUGGESTS SOME DRIER AIR ALOFT COULD START TO WORK INTO THE WEST.
CONCERN THAT AFTER THIS MORNINGS ACTIVITY DIMINISHES THERE MAY BE A
BRIEF LULL BEFORE CONVECTION GETS GOING AGAIN...WHICH HRRR INDICATES
IT MAY NOT REGENERATE TO CURRENT LEVELS. THEREFORE WILL ALLOW THE
FFA TO RUN ITS COURSE AND EXPIRE AT 6AM. HOWEVER...ANY STORM COULD
STILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH
FLOODING...AND WILL HAVE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
MENTIONED IN THE ZFP.

MONDAY NOT LOOKING AS DRY AS PREVIOUSLY THOUGHT WITH PLENTY OF
RESIDUAL MOISTURE UNDERNEATH THE BUILDING RIDGE. LATEST NAM BRINGING
IN THE BOUNDARY INTO THE NORTH/NORTHEAST MONDAY EVENING AND IT
REACHES THE CENTRAL MT CHAIN TUESDAY AFTERNOON/EVENING. HAVE MADE
SOME ADJUSTMENTS TO THE POP/WX GRIDS TO ACCOUNT FOR THIS. LOW LEVEL
EASTERLY FLOW PERSISTS WEDNESDAY THEN WEAKENS SOME INTO THURSDAY AS
THE UPPER RIDGE AXIS STAYS TO OUR WEST AND NORTHWEST. OVERALL
INDICATIONS ARE THE UPCOMING WORK WEEK AND INTO NEXT WEEKEND MAY BE
MORE ACTIVE AND WETTER ESPECIALLY FOR PORTIONS OF THE NORTH AND
EAST.

&&

.FIRE WEATHER...
EXCELLENT HUMIDITY RECOVERIES AGAIN THIS MORNING AS SHOWERS AND
THUNDERSTORMS CONTINUE ACROSS THE LOWER RIO GRANDE VALLEY EASTWARD
ACROSS THE EAST CENTRAL PLAINS. THESE SHOWERS AND THUNDERSTORMS WILL
LINGER INTO THE MORNING HOURS BEFORE DIMINISHING. THIS AFTERNOONS
CROP OF THUNDERSTORMS IS EXPECTED TO GET A LATER START THAN
YESTERDAY...BUT RESIDUAL MOISTURE SHOULD BE ENOUGH FOR STORMS TO
DEVELOP ACROSS THE HIGH TERRAIN. STORM MOTIONS WILL BE FROM WEST TO
EAST AND A BIT FASTER THAN YESTERDAY. NONETHELESS...LOCALLY HEAVY
RAIN AND FLOODING WILL REMAIN A CONCERN. OTHERWISE... HUMIDITIES
WILL BE VERY CLOSE TO YESTERDAYS READINGS...WITH HIGH TEMPERATURES
REMAINING SLIGHTLY BELOW NORMAL.

THE MONSOON PLUME WILL BE CUT OFF MONDAY AS THE UPPER HIGH SHIFTS
WESTWARD.  RECYCLE MODE IN THE FORM OF SHOWERS AND THUNDERSTORMS
WILL BE IN FULL SWING...THOUGH COVERAGE SHOULD START TO TREND
DOWNWARD SOMEWHAT. TEMPS SHOULD ALSO BE A FEW DEGREES WARMER THAN
TODAY.  BY TUESDAY...THE UPPER HIGH WILL BE ELONGATED OVER SOUTHERN
NM...BUT NORTHWEST FLOW ALOFT OVER NORTHEAST NM WILL HELP DRIVE A
BACK DOOR COLD FRONT INTO THE REGION. STORMS ON TUESDAY WILL FAVOR
NE NM NEAR THE FRONT AS DRIER AIR WILL CONTINUE TO MOVE IN FROM THE
WEST ELSEWHERE. HUMIDITIES WILL TREND DOWNWARD...MAINLY ACROSS
WESTERN AND CENTRAL AREAS...MONDAY AND TUESDAY.

THE FRONT WILL SAG FURTHER SOUTH ACROSS THE PLAINS TUESDAY NIGHT AND
WEDNESDAY...AS THE UPPER HIGH FOCUSES OVER THE BOOTHEEL OF NM. WITH
ABUNDANT LOW LEVEL MOISTURE MOVING IN BEHIND THE FRONT...NOT ONLY
WILL HUMIDITIES GET A BOOST...BUT CHANCES FOR THUNDERSTORMS WILL
INCREASE. ELSEWHERE....STORMS WILL CONTINUE TO RELY ON RECYCLED
MOISTURE.

NOT MUCH CHANGE LATE IN THE WEEK...THE UPPER HIGH WILL REMAIN OVER
THE BOOTHEEL REGION...AND DRY AIR ALOFT WILL CONTINUE TO FILTER INTO
THE STATE AROUND THE HIGH. EASTERN PLAINS WILL REMAIN THE FAVORED
AREA FOR STORMS...THOUGH HIGH TERRAIN STORMS WILL REMAIN POSSIBLE
WITH RECYCLED MOISTURE.

&&

.AVIATION...
06Z TAF CYCLE
WIDESPREAD TSRA ACROSS MUCH OF THE AREA ALONG AND SOUTH OF I40 IS
MERGING INTO A LARGE SHIELD OF STRATIFORM RAINFALL SURROUNDING THE
ABQ METRO AREA. ANOTHER LARGE RAIN SHIELD WITH EMBEDDED THUNDER IS
SLIDING NORTHEAST OUT OF SOUTHERN NM WHERE VERY RICH MOISTURE IS
INTERACTING WITH AN UPPER LEVEL WAVE. CONFIDENCE HIGH ON RAINFALL
FOR AREAS ALONG AND SOUTH OF I-40 FOR REST OF TONIGHT...WITH THE
LOWEST CIGS AROUND KROW. MODEL SOUNDINGS INDICATE IFR CONDITIONS
BY MORNING OVER THIS REGION. THICK CLOUD COVER WILL LINGER OVER
THE REGION THROUGH MID MORNING WITH EVEN SOME SHOWERS CONTINUING
OVER THE EASTERN PLAINS. STORMS SHOULD BE LATE TO FIRE UP ACROSS
THE REGION SUNDAY AS HEATING WILL BE HARD TO COME BY UNTIL AFT 21Z.

GUYER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  85  59  88  61 /  30  20  20  10
DULCE...........................  79  50  81  51 /  30  30  30  20
CUBA............................  80  51  80  53 /  40  30  30  20
GALLUP..........................  81  52  82  58 /  40  30  30  20
EL MORRO........................  77  52  78  53 /  50  30  40  20
GRANTS..........................  78  52  81  57 /  40  40  40  20
QUEMADO.........................  78  51  81  55 /  50  40  40  20
GLENWOOD........................  83  58  87  61 /  40  40  20  20
CHAMA...........................  74  46  75  47 /  40  30  40  30
LOS ALAMOS......................  78  55  81  56 /  40  30  30  20
PECOS...........................  77  54  80  55 /  40  30  30  20
CERRO/QUESTA....................  78  47  77  49 /  30  30  40  30
RED RIVER.......................  69  45  67  45 /  50  30  50  30
ANGEL FIRE......................  73  46  75  46 /  40  30  50  30
TAOS............................  79  49  81  51 /  30  20  30  20
MORA............................  76  51  76  51 /  40  30  40  30
ESPANOLA........................  83  55  86  59 /  30  30  20  20
SANTA FE........................  79  53  82  59 /  30  30  30  20
SANTA FE AIRPORT................  82  56  84  59 /  30  20  20  20
ALBUQUERQUE FOOTHILLS...........  82  60  86  61 /  40  30  30  20
ALBUQUERQUE HEIGHTS.............  83  63  86  67 /  30  30  20  20
ALBUQUERQUE VALLEY..............  85  60  89  65 /  30  30  20  20
ALBUQUERQUE WEST MESA...........  84  62  87  66 /  30  30  20  20
LOS LUNAS.......................  85  61  89  65 /  30  30  20  20
RIO RANCHO......................  85  62  87  66 /  30  30  20  20
SOCORRO.........................  86  62  87  65 /  40  40  30  20
SANDIA PARK/CEDAR CREST.........  80  58  84  55 /  40  30  30  20
TIJERAS.........................  82  58  85  59 /  30  30  30  20
MORIARTY/ESTANCIA...............  81  55  83  58 /  40  30  30  20
CLINES CORNERS..................  78  55  81  59 /  40  30  40  20
GRAN QUIVIRA....................  79  56  81  60 /  40  40  30  20
CARRIZOZO.......................  82  60  83  62 /  40  30  20  20
RUIDOSO.........................  74  57  75  56 /  60  40  40  20
CAPULIN.........................  80  51  82  55 /  50  20  30  30
RATON...........................  82  53  83  55 /  40  20  30  30
SPRINGER........................  81  53  86  57 /  40  20  30  30
LAS VEGAS.......................  78  53  81  56 /  40  30  30  20
CLAYTON.........................  88  61  89  63 /  30  20  30  30
ROY.............................  86  58  85  62 /  40  20  30  30
CONCHAS.........................  87  63  92  68 /  30  20  20  20
SANTA ROSA......................  87  62  90  64 /  30  20  20  20
TUCUMCARI.......................  89  65  92  68 /  30  20  20  20
CLOVIS..........................  87  64  89  66 /  40  20  20  10
PORTALES........................  86  66  90  68 /  30  20  20  10
FORT SUMNER.....................  87  65  91  67 /  40  20  20  10
ROSWELL.........................  89  67  92  70 /  40  20  20  10
PICACHO.........................  83  61  86  64 /  50  30  20  20
ELK.............................  77  59  81  60 /  60  40  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 10, 6:00 AM MDT, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT AUG 10 2013

NMZ501>540-111200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND STORMS...SOME WITH HEAVY RAINFALL WHICH COULD LEAD TO
FLASH FLOODING...WILL BE POSSIBLE TODAY AND TONIGHT. HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING...ALTHOUGH POSSIBLE WITH ANY
STORM...IS MOST LIKELY ALONG AND SOUTH OF INTERSTATE 40. RECENT WILD
FIRE BURN SCARS WILL BE SUSCEPTIBLE TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
SUNDAY...WHICH COULD LEAD TO FLASH FLOODING...ALTHOUGH ATMOSPHERIC
CONDITIONS APPEAR TO BE SOMEWHAT LESS FAVORABLE THAN TODAY. AREAS
FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE ARIZONA
BORDER LOOK TO HAVE THE BEST POTENTIAL AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...FLOODING OR ANY
SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:22 PM MDTAreal Flood AdvisoryABQCatron4 hr
Aug 10, 7:13 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Aug 10, 7:56 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Aug 10, 9:00 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 10, 9:40 PM MDTAreal Flood AdvisoryABQSocorro110 min
Aug 11, 12:11 AM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Aug 11, 12:45 AM MDTFlash Flood WarningABQRoosevelt3 hr
Aug 11, 2:21 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt114 min
Aug 11, 5:22 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt113 min
Aug 11, 4:03 PM MDTAreal Flood AdvisoryABQCatron, Socorro87 min
Aug 11, 4:42 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Aug 11, 5:54 PM MDTAreal Flood AdvisoryABQMcKinley111 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.